# SDR QXEA200400624

- Difficulty date: August 12, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 7,741 hours, 8,696 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Clip
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - OUTBOARD SPLINE COWL CLIP IS CRACKED ALONG EDGE OF WELD IN RADIUS ON NR 1 NACELLE.  REMOVED CRACKED CLEAT AT NR 1 OUTBOARD FORWARD POSITION.  LOCALLY FABRICATED REPLACEMENT CLEAT FROM .025 INCH TITANIUM MATERIAL IAW RD 8/4-71-032.  COMPLETED INSTALLATION OF SPLINE COWL CLEAR USING MS20615-4M RIVETS PER RD 8/4-71-032.
